Mar 11, 2014
I have been suffering from anxiety for years. For a couple of months recently I have bad depression and anxiety. Last week I saw my psychiatric and she increased my gabapentin from 300 mg to 400 mg three times a day and my depression and anxiety attacks improved, was feeling like myself again. Well last night I was happy and energetic, playing with my children and dancing around. I was sitting at my computer and all the sudden felt very dizzy and light headed. Not the normal occasional light headed feeling, this was severe. I got my children to bed, which was hard cause I was so dizzy and my legs felt like jello. I laid down and took my blood pressure and it was a lot higher than normal - I am normally 119/69 etc with a pulse around 78. Last night my BP was 154/84 and pulse was 92 with the severe dizziness and jello legs. I took all my meds I take for anxiety, klonopin, gabapentin and vistaril and just laid there and tried to stay calm. I was shaking all over, like the freezing chills but wasn't cold. It took about 2 hrs for the attack to go away and my vitals to return to normal. It was very scary. This is the 3rd time I have had an attack that severe. I live with anxiety everyday and take my meds but last night was a huge attack that totally disabled me. I woke this morning and took my gabapentin and feel tired from the experience and meds. I hope one that bad never returns.